So I am on the 3rd month of this BC and the 1st month I started on week 3... 2nd month I started on week 4 (NORMAL) and now this month (Month 3) I started spotting since like last week... Then week 4 hit and it seems like it got heavier. Alot of blood clots which is kinda freaking me out. Anyone know if by the 4th month everything should be pretty much settled as to when I will get my period & things like that??? All answers GREATLY appreciated!!!
Sometimes it takes 6 months for things to regulate out. It is not unusual to spot and have breakthrough bleeding in first few months. Right now the pill in trying to supress your own natural hormones so it is normal for things to be a bit irratic for the first several months. Your periods should get shorter and lighter and will start 3-4 days into the week of the placebo pills. Most women it takes 3-6 months for things to settle in like this. Give it a bit more time and if things dont settle in the next cycle or two, notify your Dr. You might need another pill combination than the Tri-Sprintec.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jun 2015 • 1 answer
Updated 31 Mar 2012 • 1 answer
Updated 23 Nov 2014 • 2 answers
Updated 6 Dec 2012 • 1 answer
Updated 14 Apr 2014 • 1 answer